# SDR 9501012711

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420482
- Condition: Dented
- Location: Fs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND LARGE DENT FORWARD OF MAIN CABIN DOOR AT FS 303, STR 7L.  REPAIRED PER NWA EA 27-096165.
